# SDR 2003UALA00787

- Difficulty date: October 21, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 34,246 hours, 11,775 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STATION 525 & STRINGER 3R IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
